# SDR IXXA07SMN224S

- Difficulty date: August 21, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 95,905 hours, 31,424 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Misrepaired
- Location: Bs 1345 L30l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FS 1345, LONGERON 30.5 LEFT.  DOUBLER BELOW AND AFT OF AFT EMERGENCY EXIT DOOR.  REPAIR NUMBER 606 AL-R36.  PROBLEM: SIDE 2, 2ND ROW EXCEEDS MAS RIVET SPACING.  DISPOSITION: ADD RIVETS TO BRING INTO LIMITS OR UPGRADE.
